ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A simple technique for approximate solutions of the Falkner-Skan equation

Dey, J (1989) A simple technique for approximate solutions of the Falkner-Skan equation. In: Acta Mechanica, 77 (3-4). pp. 299-305.

[img] PDF
simple.pdf - Published Version
Restricted to Registered users only

Download (360Kb) | Request a copy
Official URL: http://www.springerlink.com/content/k5009m2308m651...

Abstract

A simple, sufficiently accurate and efficient method for approximate solutions of the Falkner-Skan equation is proposed here for a wide range of the pressure gradient parameter. The proposed approximate solutions are obtained utilising a known solution of another differential equation.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 18 Aug 2010 09:30
Last Modified: 19 Sep 2010 06:14
URI: http://eprints.iisc.ernet.in/id/eprint/31400

Actions (login required)

View Item View Item